Show simple item record

dc.contributor.authorChen, Yuqing
dc.contributor.authorO’Regan, Donal
dc.contributor.authorWang, Fulong
dc.contributor.authorAgarwal, Ravi P.
dc.date.accessioned2018-09-20T16:03:08Z
dc.date.available2018-09-20T16:03:08Z
dc.date.issued2009-11-01
dc.identifier.citationChen, Yuqing; O’Regan, Donal; Wang, Fulong; Agarwal, Ravi P. (2009). A note on the degree for maximal monotone mappings in finite dimensional spaces. Applied Mathematics Letters 22 (11), 1766-1769
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/10758
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.subjectdegree theory
dc.subjectmaximal monotone maps
dc.subjecttopological-degree theory
dc.subjectreflexive banach-spaces
dc.subjectoperators
dc.titleA note on the degree for maximal monotone mappings in finite dimensional spaces
dc.typeArticle
dc.identifier.doi10.1016/j.aml.2009.06.016
dc.local.publishedsourcehttps://doi.org/10.1016/j.aml.2009.06.016
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record